# SDR SIMA20160727002

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,405 hours, 23,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ANGLES AT FS 280 AND BL9 ARE CRACKED.  INSTALLED LT AND RT ANGLES, T-BRACKETS AT FS 280 AND BL 9 IAW SRM 53-11-41, 51-42-06, 51-42-21.
